Symmetry of the Ginzburg-Landau minimizer in a disc
Journées équations aux dérivées partielles (1995), article no. 18, 12 p.
@article{JEDP_1995____A18_0,
     author = {Lieb, Elliott H. and Loss, Michael},
     title = {Symmetry of the {Ginzburg-Landau} minimizer in a disc},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {18},
     publisher = {Ecole polytechnique},
     year = {1995},
     zbl = {0871.35041},
     mrnumber = {96i:35123},
     language = {en},
     url = {http://archive.numdam.org/item/JEDP_1995____A18_0/}
}
TY  - JOUR
AU  - Lieb, Elliott H.
AU  - Loss, Michael
TI  - Symmetry of the Ginzburg-Landau minimizer in a disc
JO  - Journées équations aux dérivées partielles
PY  - 1995
DA  - 1995///
PB  - Ecole polytechnique
UR  - http://archive.numdam.org/item/JEDP_1995____A18_0/
UR  - https://zbmath.org/?q=an%3A0871.35041
UR  - https://www.ams.org/mathscinet-getitem?mr=96i:35123
LA  - en
ID  - JEDP_1995____A18_0
ER  - 
%0 Journal Article
%A Lieb, Elliott H.
%A Loss, Michael
%T Symmetry of the Ginzburg-Landau minimizer in a disc
%J Journées équations aux dérivées partielles
%D 1995
%I Ecole polytechnique
%G en
%F JEDP_1995____A18_0
Lieb, Elliott H.; Loss, Michael. Symmetry of the Ginzburg-Landau minimizer in a disc. Journées équations aux dérivées partielles (1995), article  no. 18, 12 p. http://archive.numdam.org/item/JEDP_1995____A18_0/

[AL] F.J. Almgren, Jr. and E.H. Lieb, Symmetric decreasing rearrangement is sometimes continuous, J. Amer. Math. Soc. 2, 683-773 (1989). | MR | Zbl

[BBH] F. Bethuel, H. Brezis and F. Hélein, Ginzburg-Landau Vortices, Birkhäuser 1994. | MR | Zbl

[CG] G. Chiti, Rearrangements of functions and convergence in Orlicz spaces, Appl. Anal. 9, 23-27 (1979). | MR | Zbl

[CT] M.G. Crandall and L. Tartar, Some relations between nonexpansive and order preserving mappings, Proc. Amer. Math. Soc. 78, 358-390 (1980). | MR | Zbl

[HH] R.M. Hervé and M. Hervé, Etude qualitative des solutions réeles de l'équation differentielle ..., (to appear) | Numdam | Zbl

[JT] A. Jaffe and C. Taubes, Vortices and Monopoles, Birkhäuser (1980). | MR | Zbl

[LE1] E.H. Lieb, Existence and uniqueness of the minimizing solution of Choquard's nonlinear equation, Stud. Appl. Math. 57, 93-105 (1977). | MR | Zbl

[LE2] E.H. Lieb, Remarks on the Skyrme Model, in Proceedings of the Amer. Math. Soc. Symposia in Pure Math. 54, part 2, 379-384 (1993). (Proceedings of Summer Research Institute on Differential Geometry at UCLA, July 8-28, 1990.) | MR | Zbl

[LL] E.H. Lieb and M. Loss, Symmetry of the Ginzburg-Landau Minimizer in a Disc, Mathematical Research Letters 1, 701-715 (1994). | MR | Zbl

[MP] P. Mironescu, On the stability of radial solutions of the Ginzburg-Landau equation, submitted to J. Funct. Anal. (1994).